# SDR DALA2024122011888

- Difficulty date: December 16, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 93,899 hours, 43,351 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Light
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: AT THE GATE WITH ENGINES SHUT DOWN AND CABIN DEPRESSERIZED. RED LIGHT AT ALL 4 MAIN CABIN DOORS FLASHING. C/A: FWD TO MEL 52-70-02. NO "M" PROCEDURES. MEL & PLAC INSTALLED. LIGHTS NOT FLASHING AT THIS TIME. (LP: 6010906)
